YourPharmacy continues to deliver to your home and is restocking frequently

Gaviscon Double Action Mixed Berry Tablets Gaviscon Double Action Mixed Berry Tablets Gaviscon Double Action Mixed Berry Tablets Gaviscon Double Action Mixed Berry Tablets Gaviscon Double Action Mixed Berry Tablets Gaviscon Double Action Mixed Berry Tablets Gaviscon Double Action Mixed Berry Tablets

Gaviscon Double Action Mixed Berry Tablets

24 Tablets
Auto Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto Reorder. Available on UK deliveries only. Learn about Auto Reorder & Save

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Auto reorder & save 5%
£4.99

Please note images are for illustration purposes and may differ from the product(s) you receive.

Gaviscon Double Action Mixed Berries Flavour Chewable Tablets get to work instantly. Provides soothing relief from heartburn and indigestion.

Gaviscon Double Action Mixed Berry Tablets

24 tablets

Dual Layer tablets works fast and provides long-lasting relief that lasts 2x as long as antacids*!


Gaviscon Double Action works in two different ways;

1. Neutralising excess stomach acid to relieve discomfort.

2. Forming a raft, or a layer on the top of your stomach contents to help physically keep stomach acid in your stomach, where it belongs!


For oral administration, after being thoroughly chewed.

Adults and children 12 years and over: Two to four tablets after meals and at bedtime, up to four times per day.

Children under 12 years: Should be given only on medical advice


RB-M-02309

*For verification please write to PO box 4044, Slough, SL1 0NS **Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.



Seek relief from the UK's No. 1 selling heartburn and indigestion antacid-alginate brand.*

What is heartburn or reflux?

What is heartburn or reflux?

Heartburn also known as reflux happens when your stomach contents rise back up into your food pipe. The stomach contents are acidic, which can irritate or damage the food pipe lining and cause symptoms.

Don't worry! Heartburn and indigestion are common.

Don't worry! Heartburn and indigestion are common.

Many people have symptoms of either or both of these every week.

What is indigestion?

What is indigestion?

Indigestion is a pain or discomfort in the upper part of your stomach. There is still some uncertainty over the cause, but it may be due to stomach acid coming into contact with the sensitive, protective lining of your digestive system.

These include spicy and fatty foods, caffeine, fruit juices, fizzy drinks and smoking.

Eat every few hours and avoid eating late at night.

Elevate the head of your bed so your upper body is higher than your stomach.

  Comparison image Comparison image Comparison image Comparison image Comparison image
Gaviscon Double Action Mixed Berries Flavour Chewable Tablets Gaviscon Double Action Tablets Gaviscon Double Action Oral Suspension Gaviscon Double Action Oral Suspension Gaviscon Double Action Liquid Sachets
Format Tablets Tablets Liquid Liquid Sachets
Size 24 Tablets 24 Tablets, 48 Tablets 300ml 300ml, 600ml 12x10ml, 24x10ml
Flavour Mixed Berries Mint Aniseed Mint Mint

Warnings

Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).

WARNINGS: If symptoms persist after 7 days consult your doctor.

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.

Medicines should not be disposed of via household wastewater or household waste. Ask you pharmacist how to dispose of medicine no longer required. These measures will help to protect the environment.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Do not use this product after the expiry date (month/year).

Always read the label.


Ingredients

Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients. Contains aspartame (E951), cranberry flavour, raspberry flavour, fantasy fruit flavour and carmoisine lake (E122). This product does not contain gluten. Gaviscon Double Action tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy




Warnings

Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).

WARNINGS: If symptoms persist after 7 days consult your doctor.

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.

Medicines should not be disposed of via household wastewater or household waste. Ask you pharmacist how to dispose of medicine no longer required. These measures will help to protect the environment.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Do not use this product after the expiry date (month/year).

Always read the label.


Ingredients

Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients. Contains aspartame (E951), cranberry flavour, raspberry flavour, fantasy fruit flavour and carmoisine lake (E122). This product does not contain gluten. Gaviscon Double Action tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy




Warnings

Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).

WARNINGS: If symptoms persist after 7 days consult your doctor.

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.

Medicines should not be disposed of via household wastewater or household waste. Ask you pharmacist how to dispose of medicine no longer required. These measures will help to protect the environment.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Do not use this product after the expiry date (month/year).

Always read the label.


Ingredients

Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients. Contains aspartame (E951), cranberry flavour, raspberry flavour, fantasy fruit flavour and carmoisine lake (E122). This product does not contain gluten. Gaviscon Double Action tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy




Customer Reviews

Why shop with YourPharmacy?

  • Reckitt Benckiser

    We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

  • GPhC

    We are registered with the GPhC (9011308).

  • Powered by Chemist Direct

    We are powered by Chemist Direct, the UK's largest online pharmacy service.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
Get 10% Off